Alert archive / Wyoming / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 103, NWS Cheyenne, WY

June 26, 2008Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 26, 2008, 7:08 PM MDT for Niobrara County, Wyoming. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2008, 7:08 PM MDT (01:08 UTC)
Expired
Jun 26, 2008, 7:45 PM MDT
In force
37 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Niobrara County, WY

The radar

The Rapid City radar (KUDX), 165 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 1.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2411 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1659 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-123 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 270108
SVRCYS
WYC027-270145-
/O.NEW.KCYS.SV.W.0103.080627T0108Z-080627T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
708 PM MDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 745 PM MDT

* AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF HAT CREEK...OR 18 MILES NORTH OF LUSK...AND MOVING
  EAST AT 32 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL NIOBRARA COUNTY AT 720 PM
  RURAL EASTERN NIOBRARA COUNTY AT 730 PM

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4323 10409 4287 10409 4292 10455 4312 10455
TIME...MOT...LOC 0108Z 261DEG 28KT 4302 10442

$$

WEILAND
2 follow-up statements
000 
WWUS55 KCYS 270123
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
723 PM MDT THU JUN 26 2008

WYC027-270145-
/O.CON.KCYS.SV.W.0103.000000T0000Z-080627T0145Z/
NIOBRARA WY-
723 PM MDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR EAST CENTRAL NIOBRARA COUNTY...

AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES NORTHEAST OF HAT CREEK...OR 20 MILES NORTHEAST OF
LUSK...MOVING EAST AT 32 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN NIOBRARA COUNTY AT 740 PM

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4319 10410 4287 10409 4291 10445 4292 10447
      4294 10447 4312 10446
TIME...MOT...LOC 0123Z 261DEG 28KT 4304 10426

$$

WEILAND
000 
WWUS55 KCYS 270146
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
745 PM MDT THU JUN 26 2008

WYC027-270155-
/O.EXP.KCYS.SV.W.0103.000000T0000Z-080627T0145Z/
NIOBRARA WY-
745 PM MDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NIOBRARA COUNTY
HAS EXPIRED...

THE STORM HAS DECREASED IN INTENSITY AND IS NO LONGER SEVERE. 
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  AS OF 745 PM...
NO REPORTS OF SEVERE WEATHER HAVE BEEN RECEIVED BY THE NATIONAL
WEATHER SERVICE.  

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4319 10410 4287 10409 4291 10445 4292 10447
      4294 10447 4312 10446
TIME...MOT...LOC 0123Z 261DEG 28KT 4304 10426

$$

WEILAND

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:16 PM MDT, 52 minutes earlier.

Area forecast discussion, Jun 26, 6:16 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT THU JUN 26 2008

.DISCUSSION...STRONGER STORMS HAVE MOVED EAST OF THE CWA EARLY THIS
EVENING.  HOWEVER...SHORTWAVE TROUGH CURRENTLY LOCATED FROM
NORTHEAST TO SOUTHWEST WYOMING WILL MOVE ACROSS THE CWA THROUGH
06Z OR SO.  AHEAD OF THE FEATURE AND ITS ASSOCIATED COLD FRONT WERE
SOME SHOWERS AND THUNDERSTORMS.  THAT ACTIVITY AT 00Z WAS ALREADY
OVER MUCH OF CONVERSE AND WESTERN NIOBRARA COUNTIES.  THE SHOWERS
AND STORMS WILL SPREAD SOUTHEAST AND AFFECT MUCH OF THE CWA THROUGH
EARLY FRIDAY MORNING.  ALTHOUGH NO SEVERE WEATHER IS EXPECTED DUE
TO THE CURRENT DRY BOUNDARY LAYER...WIND GUSTS TO 45 MPH WILL BE
COMMON THIS EVENING.  BUFKIT RAOBS INDICATED THE LOW LEVEL MOISTURE
INCREASING MAINLY IN THE PANHANDLE LATE TONIGHT.  WILL ADDRESS THAT
ISSUED IN AN UPCOMING FORECAST UPDATE.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 309 PM MDT THU JUN 26 2008/

SHORT TERM...TONIGHT THROUGH SATURDAY...
SMALL CLUSTER OF TSTMS WITH GUSTY WINDS OVER EXTREME SOUTHEAST WY
MOVING ACROSS SOUTHERN NEB PANHANDLE CURRENTLY. STILL PLENTY
ENOUGH INSTABILITY AND CAPE FOR A THREAT OF SEVERE TSTMS THROUGH
THIS EVENING ROUGHLY ALONG AND NORTHEAST OF A LINE FROM LUSK WY TO
KBFF AND BRIDGEPORT NEBRASKA WHERE SCATTERED POPS IN ORDER.
ELSEWHERE...MUCH DRIER DOWNSLOPE FLOW WILL KEEP TSTMS LIMITED TO
ISOLATED COVERAGE. FIRE WEATHER CONCERNS WEST OF I-25 AS
HUMIDITIES GOING BELOW 15 PERCENT...BUT FUELS ARE NOT CRITICAL.
ATTENTION LATER THIS EVENING SHIFTS TO COLD FRONT SWEEPING DOWN
FROM THE NORTHWEST. NAM CONTINUES ITS IDEA OF SHOWING SOME SHOWERS
AND A FEW WEAK TSTMS OVER NERN WY AND WESTERN SD OVERNIGHT
ACCOMPANYING A SHORTWAVE TROUGH THAT SWEEPS OUT OF NORTHERN
ROCKIES INTO DAKOTAS. NAM HAS THIS BAND OF PRECIP AND SOME LOW
CLOUDS SPREADING SOUTH OVER THE EASTERN CWA FRIDAY MORNING. GFS IS
NOT AS BULLISH ON THIS BUT WITH RUN-TO-RUN CONSISTENCY OF NAM...
HAVE LEANED TOWARD IT. EITHER WAY...A COOLER AND BREEZY DAY ON TAP
FRIDAY AND WHILE FRIDAY NIGHT AND SATURDAY WILL BE DRY...CONTINUED
NW FLOW ALOFT WILL KEEP IT COOLISH.

LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...
MEDIUM RANGE PROGS IN PRETTY GOOD AGREEMENT THROUGH THIS PORTION
OF THE FORECAST. INITIALLY...UPPER RIDGE WILL STRENGTHEN ACROSS
THE INTERMOUNTAIN WEST...BOOSTING H7 TEMPERATURES TO NEAR 18C ACROSS
THE WEST LATE MONDAY. WARMER TEMPERATURES ALOFT AND REMNANT COOLER
TEMPERATURES AT THE SURFACE WILL KEEP SUNDAY COMPLETELY DRY.
MOISTURE WILL BEGIN TO WORK BACK INTO THE AREA AS EARLY AS MONDAY
SO HAVE LEFT INHERITED AFTERNOON LOW PRECIPITATION CHANCES IN FOR
NOW. BETTER MID-LEVEL MOISTURE LOOKS TO HOLD OFF UNTIL THE TUESDAY
THROUGH THURSDAY TIMEFRAME. THE BEST CHANCE FOR AFTERNOON AND
EVENING CONVECTION WILL BE RESERVED FOR AREAS EAST OF THE LARAMIE
RANGE WHERE BETTER SURFACE BASED INSTABILITY AND COOLER MID-LEVEL
TEMPERATURES WILL RESIDE. COOLER TEMPERATURES ON SUNDAY WILL
TRANSITION INTO A 5 DEGREES SURPLUS ABOVE CLIMATOLOGICAL NORMALS
FOR THE REST OF NEXT WEEK.

&&

.AVIATION...
GUSTY WINDS AND MODERATE TO SEVERE TURBULENCE CAN BE EXPECTED WITH
SOME TSTMS THIS EVENING MAINLY IN NEBRASKA PANHANDLE. OTHERWISE...
VFR CONDITIONS EXPECTED TONIGHT AND FRIDAY ALTHOUGH A BAND OF
LOWER...PERHAPS MVFR...CEILINGS WILL SPREAD SOUTH INTO KDGW AND
KCDR AREAS VERY LATE TONIGHT. THIS BAND OF LOWER CLOUDS WILL
LIKELY SNEAK INTO KEAN/KTOR/KBFF AND KAIA FRIDAY MORNING AND
POSSIBLY EVEN KCYS FOR A COUPLE OF HOURS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND
Hazardous weather outlook, Jun 26, 10:55 AM MDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 AM MDT THU JUN 26 2008

WYZ061>067-069-271100-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
1055 AM MDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS CAN BE EXPECTED FROM MID AFTERNOON INTO
EARLY THIS EVENING. THE STRONGER STORMS WILL BE ABLE TO PRODUCE
BRIEF WIND GUSTS TO 40 MPH AND PERHAPS SOME SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY.  THERE WILL ALSO
BE A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS MONDAY
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-WYZ059-060-068-070-271100-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-GOSHEN-PINE BLUFFS-
1055 AM MDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SOME THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND CONTINUE
THROUGH THIS EVENING. A FEW OF THE STORMS COULD BECOME SEVERE
ESPECIALLY IN THE NORTHERN NEBRASKA PANHANDLE...WITH LARGE HAIL
THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE FRIDAY.
THERE WILL ALSO BE A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JLH

In the hours before

Special weather statement, Jun 26, 3:41 PM MDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT THU JUN 26 2008

NEZ003-019>021-054-WYZ068-070-262245-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-GOSHEN-PINE BLUFFS-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...TORRINGTON...
PINE BLUFFS
341 PM MDT THU JUN 26 2008

...THUNDERSTORMS PRODUCING GUSTY WINDS...

SOME THUNDERSTORMS CONTINUED OVER THE SOUTHEAST CORNER OF WYOMING
AND THE CENTRAL AND SOUTHERN NEBRASKA PANHANDLE THIS AFTERNOON. A
WIND GUST TO 53 MPH FROM ONE OF THESE STORMS WAS RECORDED AT THE
SCOTTSBLUFF AIRPORT AT 241 PM MDT.

THE THUNDERSTORMS WILL MOVE EAST AT 25 MPH INTO THE EVENING HOURS.
BRIEF GUSTY WINDS BETWEEN 50 AND 55 MPH...UP TO A QUARTER OF AN
INCH OF RAIN AND POSSIBLY SOME SMALL HAIL CAN BE EXPECTED WITH
THESE STORMS. THE STRONG WINDS WILL CAUSE BRIEFLY REDUCED
VISIBILITIES IN BLOWING DIRT.

JLH
Special weather statement, Jun 26, 3:41 PM MDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT THU JUN 26 2008

NEZ003-019>021-054-WYZ068-070-262245-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-GOSHEN-PINE BLUFFS-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...TORRINGTON...
PINE BLUFFS
341 PM MDT THU JUN 26 2008

...THUNDERSTORMS PRODUCING GUSTY WINDS...

SOME THUNDERSTORMS CONTINUED OVER THE SOUTHEAST CORNER OF WYOMING
AND THE CENTRAL AND SOUTHERN NEBRASKA PANHANDLE THIS AFTERNOON.
AT 340 PM MDT...THE STRONGEST STORMS WERE OVER MORRILL COUNTY...
MAINLY EAST OF BAYARD AND NORTH OF BRIDGEPORT AND BROADWATER.

A WIND GUST TO 53 MPH FROM ONE OF THESE THUNDERSTORMS WAS
RECORDED AT THE SCOTTSBLUFF AIRPORT AT 241 PM MDT.

THE THUNDERSTORMS WILL MOVE EAST AT 25 MPH INTO THE EVENING HOURS.
BRIEF GUSTY WINDS BETWEEN 50 AND 55 MPH...UP TO A QUARTER OF AN
INCH OF RAIN AND POSSIBLY SOME SMALL HAIL CAN BE EXPECTED WITH
THESE STORMS. THE STRONG WINDS WILL CAUSE BRIEFLY REDUCED
VISIBILITIES IN BLOWING DIRT.

JLH
Special weather statement, Jun 26, 4:28 PM MDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
428 PM MDT THU JUN 26 2008

NEZ001>003-019>021-054-WYZ068-070-270030-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-GOSHEN-
PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...TORRINGTON...PINE BLUFFS
428 PM MDT THU JUN 26 2008

...THUNDERSTORMS WILL PRODUCE STRONG WIND GUSTS...

SOME THUNDERSTORMS WILL CONTINUE OVER PARTS OF SOUTHEAST WYOMING
AND THE WESTERN NEBRASKA PANAHNDLE THROUGH THE EARLY EVENING.
AT 420 PM...THE STRONGEST STORMS WERE LOCATED NEAR HARRISON AND
IN THE NORTHWEST CORNER OF GOSHEN COUNTY.  OTHER STRONG STORMS
WERE LOCATED FROM ALLIANCE AND BROADWATER TO NEAR PINE BLUFFS.
ALL OF THE ACTIVITY WAS MOVING TO THE EAST AT 25 MPH.

AT 405 PM...A WIND GUST TO 57 MPH OCCURRED AT THE ALLIANCE
AIRPORT.

THROUGH THE EARLY EVENING...THE STORMS WILL PRODUCE BRIEF AND
LOCAL WIND GUSTS TO 55 MPH...MODERATE RAINFALL AS WELL AS
SMALL HAIL.  THE STRONG WINDS WILL BRIEFLY REDUCE VISIBLITIES
TO A FEW MILES IN BLOWING DIRT.

WEILAND
Special weather statement, Jun 26, 5:08 PM MDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
508 PM MDT THU JUN 26 2008

NEZ001-002-021-054-055-WYZ059-070-270115-
SIOUX-DAWES-MORRILL-KIMBALL-CHEYENNE-CONVERSE-PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...BRIDGEPORT...
BAYARD...KIMBALL...SIDNEY...DOUGLAS...GLENROCK...PINE BLUFFS
508 PM MDT THU JUN 26 2008

...THUNDERSTORMS WILL PRODUCE STRONG WIND GUSTS...

SOME THUNDERSTORMS WILL CONTINUE OVER PARTS OF SOUTHEAST WYOMING
AND THE WESTERN NEBRASKA PANAHNDLE THROUGH THE EARLY EVENING.
AT 5 PM...THE STORMS WERE LOCATED OVER NORTHWEST SIOUX...CENTRAL
DAWES...WESTERN CONVERSE COUNTIES AND PARTS OF THE SOUTHERN
PANHANDLE. ALL OF THE ACTIVITY WAS MOVING TO THE EAST AT 25 MPH.

AT 446 PM...A WIND GUST TO 50 MPH OCCURRED TO THE SOUTHEAST OF
BROADWATER.

THROUGH THE EARLY EVENING...THE STORMS WILL PRODUCE BRIEF AND
LOCAL WIND GUSTS TO 55 MPH...MODERATE RAINFALL AS WELL AS
SMALL HAIL.  THE STRONG WINDS WILL BRIEFLY REDUCE VISIBLITIES
TO A FEW MILES IN BLOWING DIRT.

WEILAND
Special weather statement, Jun 26, 5:43 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT THU JUN 26 2008

NEZ002-WYZ059-060-270145-
DAWES-CONVERSE-NIOBRARA-
INCLUDING THE CITIES OF...CHADRON...DOUGLAS...GLENROCK...LUSK
543 PM MDT THU JUN 26 2008

...THUNDERSTORMS WILL CONTINUE TO PRODUCE STRONG WIND GUSTS...

SOME STRONG THUNDERSTORMS WILL CONTINUE OVER PARTS OF EAST CENTRAL
WYOMING AND THE NORTHERN NEBRASKA PANAHNDLE THROUGH THE EARLY
EVENING. AT 540 PM...THE STRONG STORMS WERE LOCATED OVER CONVERSE
COUNTY AND PORTIONS OF DAWES COUNTY. ALL OF THE ACTIVITY WAS
MOVING TO THE EAST AT 25 MPH.

THROUGH THE EARLY EVENING...THE STORMS WILL PRODUCE BRIEF AND
LOCAL WIND GUSTS TO 55 MPH...MODERATE RAINFALL AS WELL AS SMALL
HAIL. THE STRONG WINDS WILL BRIEFLY REDUCE VISIBLITIES TO A FEW
MILES IN BLOWING DIRT.

WEILAND
Special weather statement, Jun 26, 6:31 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
631 PM MDT THU JUN 26 2008

WYZ059-060-270245-
CONVERSE-NIOBRARA-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK
631 PM MDT THU JUN 26 2008

...SOME STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL WYOMING
THIS EVENING...

SOME STRONG THUNDERSTORMS WILL CONTINUE OVER PARTS OF CONVERSE
AND NIOBRARA COUNTIES THROUGH THIS EVENING. AT 624 PM...THE
STRONGEST STORM WAS LOCATED AVOUT 25 MILES TO THE NORTHEAST
OF DOUGLAS. ALL OF THE ACTIVITY WAS MOVING TO THE EAST AT 25 MPH.

THE STRONG STORMS WILL PRODUCE BRIEF AND LOCAL WIND GUSTS TO 45
MPH...MODERATE RAINFALL AND SMALL HAIL. THE STRONGEST STORM...
25 MILES TO THE NORTHEAST OF DOUGLAS WAS LIKELY PRODUCING HAIL
TO ONE HALF INCH IN DIAMETER...WIND GUSTS TO 55 MPH AND HEAVY
RAIN.

WEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:09 PM MDTSevere Thunderstorm WarningCYSNiobrara26 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.